Alert archive / Texas / Red Flag Warnings in 2009
Red Flag Warning 12, NWS Brownsville, TX
NWS Brownsville, TX issued this red flag warning at Feb 25, 2009, 6:55 PM CST for 8 counties in Texas. It took effect at Feb 26, 2009, 8:00 AM CST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2009, 6:55 PM CST (00:55 UTC)
- In effect from
- Feb 26, 2009, 8:00 AM CST
- Expired
- Feb 26, 2009, 9:00 PM CST
- In force
- 13 hr
- Issued by
- NWS Brownsville, TX
Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Jim Hogg County, TX, Kenedy County, TX, Starr County, TX, Willacy County, TX, Zapata County, TX
The radar
The Brownsville radar (KBRO), 118 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 0.9 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 160 J/kg
- Mixed-layer CIN
- -601 J/kg
- Mixed-layer LCL
- 1297 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KBRO 260055 RFWBRO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 655 PM CST WED FEB 25 2009 TXZ250-251-253>257-260900- /O.CAN.KBRO.FW.W.0011.000000T0000Z-090226T0300Z/ /O.UPG.KBRO.FW.A.0013.090226T1500Z-090227T0300Z/ /O.NEW.KBRO.FW.W.0012.090226T1400Z-090227T0300Z/ BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON- COASTAL WILLACY-COASTAL CAMERON- 655 PM CST WED FEB 25 2009 ...RED FLAG WARNING IN EFFECT FROM 8 AM TO 9 PM CST THURSDAY... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 8 AM TO 9 PM CST THURSDAY. THE RED FLAG WARNING FOR TONIGHT HAS BEEN CANCELLED. STRONG WINDS...DRY WEATHER CONDITIONS...AND ABUNDANT CURED FUELS WILL COMBINE THURSDAY TO PRODUCE A DANGEROUS RISK OF WILDFIRE...AND A RED FLAG WARNING IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS. WINDS OF 25 TO 30 MPH WITH HIGHER GUSTS WILL RESULT IN CRITICAL FIRE BEHAVIOR. HIGHER TEMPERATURES DURING THE AFTERNOON WILL ALSO BRING MINIMUM RELATIVE HUMIDITY VALUES DOWN BELOW 40 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS. THESE CONDITIONS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ TXZ248-249-252-260900- /O.NEW.KBRO.FW.W.0012.090226T1400Z-090227T0300Z/ ZAPATA-JIM HOGG-STARR- 655 PM CST WED FEB 25 2009 ...RED FLAG WARNING IN EFFECT FROM 8 AM TO 9 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 8 AM TO 9 PM CST THURSDAY. STRONG WINDS...DRY WEATHER CONDITIONS...AND ABUNDANT CURED FUELS WILL COMBINE THURSDAY TO PRODUCE A DANGEROUS RISK OF WILDFIRE...AND A RED FLAG WARNING IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS. WINDS OF 25 TO 30 MPH WITH HIGHER GUSTS WILL RESULT IN CRITICAL FIRE BEHAVIOR. HIGHER TEMPERATURES DURING THE AFTERNOON WILL ALSO BRING MINIMUM RELATIVE HUMIDITY VALUES DOWN BELOW 40 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS. THESE CONDITIONS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
2 follow-up statements
000 WWUS84 KBRO 260956 RFWBRO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 356 AM CST THU FEB 26 2009 TXZ251-253>257-270300- /O.NEW.KBRO.FW.A.0014.090227T1500Z-090228T0000Z/ /O.CON.KBRO.FW.W.0012.090226T1400Z-090227T0300Z/ KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- 356 AM CST THU FEB 26 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 9 PM CST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 9 PM CST THIS EVENING. STRONG WINDS...DRY WEATHER CONDITIONS...AND ABUNDANT CURED FUELS WILL COMBINE TO PRODUCE A DANGEROUS RISK OF WILDFIRE. WINDS OF 25 TO 30 MPH WITH HIGHER GUSTS WILL RESULT IN CRITICAL FIRE BEHAVIOR TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS. THESE CONDITIONS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS...OR THE COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT FOR 2 HOURS OR MORE AND SUSTAINED 20 FOOT WINDS OF 25 MPH OR HIGHER WHEN FUELS ARE NOT CURED. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ248>250-252-270300- /O.CON.KBRO.FW.W.0012.090226T1400Z-090227T0300Z/ ZAPATA-JIM HOGG-BROOKS-STARR- 356 AM CST THU FEB 26 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 9 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 9 PM CST THIS EVENING. STRONG WINDS...DRY WEATHER CONDITIONS...AND ABUNDANT CURED FUELS WILL COMBINE TO PRODUCE A DANGEROUS RISK OF WILDFIRE. WINDS OF 25 TO 30 MPH WITH HIGHER GUSTS WILL RESULT IN CRITICAL FIRE BEHAVIOR TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS. THESE CONDITIONS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
000 WWUS84 KBRO 261509 RFWBRO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 909 AM CST THU FEB 26 2009 TXZ248>250-252-261615- /O.CAN.KBRO.FW.W.0012.000000T0000Z-090227T0300Z/ ZAPATA-JIM HOGG-BROOKS-STARR- 909 AM CST THU FEB 26 2009 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE RED FLAG WARNING. 20 FOOT WINDS ARE NOT EXPECTED TO REACH 25 MPH OR GREATER TODAY. EXPECT SOUTH TO SOUTHEAST WIND OF 15 TO 20 MPH. $$ TXZ251-253>257-270300- /O.EXT.KBRO.FW.W.0012.000000T0000Z-090227T0300Z/ /O.CON.KBRO.FW.A.0014.090227T1500Z-090228T0000Z/ KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- 909 AM CST THU FEB 26 2009 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. STRONG WINDS...DRY WEATHER CONDITIONS...AND ABUNDANT CURED FUELS WILL COMBINE TO PRODUCE A DANGEROUS RISK OF WILDFIRE. WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS WILL RESULT IN CRITICAL FIRE BEHAVIOR TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS. THESE CONDITIONS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS...OR THE COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT FOR 2 HOURS OR MORE AND SUSTAINED 20 FOOT WINDS OF 25 MPH OR HIGHER WHEN FUELS ARE NOT CURED. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this red flag warning went out at Feb 25, 12:38 PM CST, 6 hours 17 minutes earlier.
Area forecast discussion, Feb 25, 12:38 PM CST, 6 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 1238 PM CST WED FEB 25 2009 .DISCUSSION...THE WINDS HAVE INCREASED TODAY IN RESPONSE TO A DEVELOPING LOW PRESSURE SYSTEM LOCATED OVER NORTH TEXAS AND A HIGH PRESSURE RIDGE STRETCHING INTO DEEP SOUTH TEXAS INCREASING THE PRESSURE GRADIENT ACROSS THE CWA. BREEZY SOUTH TO SOUTHEASTERLY WINDS WILL PREVAIL ACROSS PORTIONS OF DEEP SOUTH TEXAS, PRIMARILY ALONG THE COASTAL AND CENTRAL COUNTIES, THURSDAY AND FRIDAY AFTERNOON AND EARLY EVENINGS. THE WINDS WILL DECREASE SATURDAY BECOMING LIGHT TO MODERATE FROM THE SOUTHEAST IN ADVANCE OF A COLD FRONT WHICH WILL MOVE THROUGH DEEP SOUTH TEXAS SATURDAY. ONCE THE COLD FRONT MOVES THROUGH THE AREA THE WINDS WILL SHIFT TO THE NORTH AND INCREASE. MODERATE AND GUSTY NORTHERLY WINDS WILL PREVAIL BEHIND THE FRONT. HOWEVER LIGHT TO MODERATE NORTH WINDS WILL OCCUR ACROSS DEEP SOUTH TEXAS SUNDAY AND THE WINDS WILL SHIFT TO THE SOUTHEAST BY MONDAY REMAINING LIGHT TO MODERATE THROUGH THE MIDDLE OF NEXT WEEK. THERE IS A SLIGHT CHANCE FOR SHOWERS DEVELOPING ACROSS PORTIONS OF DEEP SOUTH TEXAS ON SATURDAY ASSOCIATED WITH THE FRONTAL BOUNDARY. TEMPERATURES WILL WARM TO ABOVE NORMAL VALUES THROUGH SATURDAY. SLIGHTLY LOWER THAN NORMAL TEMPERATURES WILL PREVAIL OVER THE CWA IN THE WAKE OF THE FRONT ON SUNDAY. HOWEVER THE TEMPERATURES WILL WARM TO ABOVE NORMAL VALUES BY MONDAY REMAINING ABOVE NORMAL THROUGH THE END OF THE FORECAST PERIOD. THE MODERATE TO STRONG WINDS DEVELOPING ACROSS THE CWA DURING THE AFTERNOONS AND EARLY EVENINGS FOR THE NEXT FEW DAYS WILL COMBINE WITH DRY CONDITIONS AND ABUNDANT CURED FUELS TO PRODUCE A DANGEROUS RISK OF WILDFIRE THROUGH THE NEXT 72 HOURS...MAINLY OVER THE CENTRAL AND EASTERN PORTIONS OF THE BRO CWA. A WIND ADVISORY MAY BE NECESSARY ON THURSDAY AND FRIDAY WITHIN THE SAME AREA. && .MARINE...SOUTH SOUTHEAST WINDS ARE NEAR 20 KNOTS WITH HIGHER GUSTS AT BUOY 020 THIS AFTERNOON WITH SMALL CRAFT ADVISORIES IN EFFECT FOR ALL MARINE AREAS. OVER THE LAGUNA MADRE...SOUTH WINDS ARE 25 TO 30 KNOTS AT TIMES. THESE WINDY CONDITIONS WILL BE AROUND FOR THE NEXT 36 TO 48H AS NRN TX DEEPENING LOW PRESSURE INTERPLAYS WITH SFC HIGH OVR GULF OF MEX. SEAS ARE 6 FEET NOW...AND LIKELY TO RISE TO 7 FEET OR HIER BY LATE AFTERNOON. WINDS WILL WEAKEN LATE FRIDAY AND SATURDAY AS A COLD FRONT APPROACHES WITH FROPA 7 PM SATURDAY EVENING. WIND SHIFT DURING FROPA SATURDAY WILL REQUIRE A SMALL CRAFT ADVISORY FOR ALL MARINE AREAS. WINDS WILL WEAKEN AND VEER SOUTHEAST MONDAY...BECOMING MODERATE EAST TO SOUTHEAST LATE IN THE DAY. MARGINAL SMALL CRAFT ADVISORY CONDITIONS WILL DEVELOP TUESDAY NIGHT AND WEDNESDAY AS HIGH PRESSURE IS DISPLACED EAST AND LOW PRESSURE DEVELOPS IN THE CENTRAL PLAINS ONCE AGAIN. && .AVIATION...EXPECT VFR VISIBILITY AND SKY CONDITIONS ACROSS THE AREA FOR THE NEXT 24 HOURS. MINOR CLOUDS INDUCED BY LLVL JET ENCOMPASS CAMERON AND WRN WILLACY BUT SHUD NOT BE A PLAYER IN AVIATION THIS AFTERNOON. STRONG SOUTH WINDS...ESPECIALLY FOR BROWNSVILLE AND TO A LESSER EXTENT HARLINGEN AND MCALLEN...WILL BE THE MAJOR AVIATION CONCERN AS GUSTS TO BETWEEN 30 AND 40 MPH ARE LIKELY AND SOME LOW LEVEL TURBULENCE WILL BE EXPERIENCED JUST OFF THE SFC TO 2K FT. && .FIRE WEATHER...A RED FLAG WARNING IS IN EFFECT FOR THE CENTRAL AND EASTERN PORTIONS OF DEEP SOUTH TEXAS DUE TO EXPECTED STRONG WINDS... DRY WEATHER...AND ABUNDANT CURED FUELS. ANOTHER RED FLAG WARNING WILL LIKELY BE NEEDED FOR THE SAME AREA ON THURSDAY WITH SIMILAR CONDITIONS OCCURRING. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 68 84 69 85 69 / 00 00 00 00 00 BROWNSVILLE 66 86 68 87 68 / 00 00 00 00 00 HARLINGEN 65 87 66 89 66 / 00 00 00 00 00 MCALLEN 65 88 66 90 66 / 00 00 00 00 00 RIO GRANDE CITY 64 90 64 92 65 / 00 00 00 00 00 SOUTH PADRE ISLAND 69 82 70 82 70 / 00 00 00 00 00 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...RED FLAG WARNING UNTIL 9 PM CST THIS EVENING FOR TXZ250-251-253>257. FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR TXZ250-251-253>257. GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 9 PM CST THIS EVENING FOR GMZ130-132-135. SMALL CRAFT ADVISORY UNTIL 9 PM CST THIS EVENING FOR GMZ170-175. SMALL CRAFT ADVISORY UNTIL 9 PM CST THIS EVENING FOR GMZ150-155. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE SYNOPTIC/GRIDS....63 MARINE/AVIATION...58 MESOSCALE.......HART
Hazardous weather outlook, Feb 25, 4:53 AM CST, 14 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 453 AM CST WED FEB 25 2009 TXZ248>257-261100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 453 AM CST WED FEB 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. STRONG SOUTH WINDS ARE EXPECTED FOR THE SOUTHEAST SECTION OF DEEP SOUTH TEXAS TODAY. LOOSE OBJECTS MAY BE BLOWN AROUND AND HIGH PROFILE VEHICLES MAY BE MORE DIFFICULT TO HANDLE ON THE OPEN ROAD. THE RISK OF WILDFIRES AND EXPLOSIVE FIRE GROWTH WILL BE ESPECIALLY HIGH TODAY FOR THE EASTERN HALF OF DEEP SOUTH TEXAS...AND A RED FLAG WARNING IS IN EFFECT FOR THIS AREA. THE THREAT WILL BE DUE TO STRONG SOUTH WINDS...WINTER CURED GRASSES AND FUELS...AND DROUGHT STRESSED VEGETATION. HEED BURN BANS AND EXERCISE CAUTION WHEN CONDUCTING OUTSIDE ACTIVITIES THAT COULD CAUSE SPARKS. REPORT WILDFIRES TO LAW ENFORCEMENT OFFICIALS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG SOUTH WINDS WILL DEVELOP ACROSS THE EASTERN SECTION OF DEEP SOUTH TEXAS ON THURSDAY. THE RISK OF WILDFIRES AND EXPLOSIVE FIRE GROWTH WILL BE HIGH FOR THE EASTERN HALF OF DEEP SOUTH TEXAS ON THURSDAY. THIS WILL BE DUE TO STRONG SOUTH WINDS...WINTER CURED GRASSES AND FUELS...AND DROUGHT STRESSED VEGETATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-261100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 453 AM CST WED FEB 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. SMALL CRAFT ADVISORY CONDITIONS WILL PREVAIL TODAY AND TONIGHT. STRONG SOUTH WINDS WILL BUILD SEAS AND CAUSE CHOPPY TO ROUGH BAY WATERS. THERE IS A MODERATE RISK OF RIP CURRENTS FOR AREA BEACHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED AGAIN ON THURSDAY. RIP CURRENT RISK IS EXPECTED TO BE HIGH. STRONG NORTH TO NORTHEAST WINDS WILL DEVELOP LATE SATURDAY THROUGH SUNDAY IN THE WAKE OF A COLD FRONT EXPECTED LATE SATURDAY. SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY...WITH SEAS BUILDING UP TO 10 FEET OFFSHORE. ELEVATED RIP CURRENT RISK WILL ALSO OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 12:42 AM CST | Small Craft Advisory | BRO | 43 hr | |
| Feb 26, 12:54 AM CST | Wind Advisory | BRO | Cameron, Hidalgo, Kenedy, Willacy | 17 hr |
| Feb 26, 3:56 AM CST | Fire Weather Watch | BRO | Cameron, Hidalgo, Kenedy, Willacy | 24 hr |
Nearby
Red Flag Warnings in Texas, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.